# SDR QR9R2023101200001

- Difficulty date: October 12, 2023
- Submitted: October 12, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724459833
- Aircraft time: 2,318 hours
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: FSC211
- Part serial: 2872
- Condition: Fluctuates
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 GENERATOR AMP FLUCTUATED DURING HOVER WITH A DIFFERENCE OF 25. A TEST FLIGHT EVAL SHOWED #1 GENERATOR AMPS CONTINUOUSLY FLUCTUATING CAUSING AN AMP SPLIT OF UP TO A 25 AMP DIFFERENCE. REMOVED AND REPLACED TRANSFORMATOR IAW AMM 24-30-00, 4-6. CHECK FOUND GOOD.
